# SDR 07FDEA00087

- Difficulty date: January 12, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT RADIUS CUTOUT BS660 STRINGER R3.  REMOVED AND REPLACED STR CLIP WITH NEW AT BS 660 STR 3R REF 51-30-2 PG 1.
